| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 4
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Earlier issues
Volume 41 Number 4 Volume 41 Number 5 Volume 41 Number 6

previous article

Research articles

ScienceAsia 41(2015): 357-361 |doi: 10.2306/scienceasia1513-1874.2015.41.357


Some inequalities of Hermite-Hadamard type for m-harmonic-arithmetically convex functions


Bo-Yan Xia, Feng Qib,*, Tian-Yu Zhanga

 
ABSTRACT:     We introduce the notion of m-harmonic-arithmetically convex functions and establish some integral inequalities of Hermite-Hadamard type for these functions.

Download PDF

1 Download 28 View


a College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, 028043, China
b Department of Mathematics, College of Science, Tianjin Polytechnic University, Tianjin City, 300160, China

* Corresponding author, E-mail: qifeng618@hotmail.com

Received 3 May 2014, Accepted 30 Sep 2015